RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 9, Number 4  


Nonuniformisable foliations on compact complex surfaces
Marco Brunella
729
The anti-symmetric GUE minor process
Peter J. Forrester, Eric Nordenstam
749
Analogue of Newton–Puiseux series for non-holonomic $D$-modules and factoring
Dima Grigoriev
775
Self-indexing energy function for Morse–Smale diffeomorphisms on 3-manifolds
V. Grines, F. Laudenbach, O. Pochinka
801
Paths and Kostka–Macdonald polynomials
Anatol N. Kirillov, Reiho Sakamoto
823
Projective limit cycles
Hossein Movasati, Evilson Vieira
855
Properties of weight posets for weight multiplicity free representations
Dmitri I. Panyushev
867
Fourier–Laplace transform of irreducible regular differential systems on the Riemann sphere, II
Claude Sabbah
885
On the Hodge decomposition in $\mathbb R^n$
Marc Troyanov
899
Addendum to “On the kernel of the affine Dirac operator”
Victor G. Kac, Pierluigi Möseneder Frajria, Paolo Papi
927
Erratum to the paper “On generalized Harish-Chandra modules”
Ivan Penkov, Vera Serganova
931
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019